MathSciNet Relay Station
MathSciNet bibliographic data
MR654850 46L05 (06F20 16A56 46M20)
Handelman, David Extensions for AF $C\sp{\ast}$ algebras and dimension groups. Trans. Amer. Math. Soc. 271 (1982), no. 2, 537–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement